# SDR UIEA2020111202379

- Difficulty date: November 10, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,621 hours, 11,621 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FD CONTROL TEMP UNCONTROLLABLE HEATING/COOLING WITHOUT ADJUSTING TEMP.  T/S LT PACK, FOUND TEMP SENSOR CANNON PLUG LOOSE.  TIGHTENED, OPERATIONS NORMAL, IAW AMM 21-52-02.
